# SDR NWAA091919957

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- Aircraft time: 106,193 hours, 87,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK IN THE TAIL COMPARTMENT WAS INOPERATIVE.  MAINTENANCE FOUND A CORRODED WIRE FOR THE TAIL COMPARTMENT LIGHTS AND REPAIRED IT.  FUNCTIONAL CHECK WAS GOOD.
